# SDR A6WA200840362

- Difficulty date: March 27, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,685 hours, 19,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SHAFT CORRODED. REPLACED HANDLE ASSEMBY AND LUBED INTERIOR WITH DC33. (A)
